# SDR SWIA201126239

- Difficulty date: May 9, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 12,359 hours, 7,124 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

F/O'S VSI AND ALTIMETER FLUCTUATE 500FT IN LEVEL FLIGHT.  (FLT 4757)  REPLACED NR 2 AIR DATA COMPUTER.  P/N OFF 822-0372-697, S/N OFF 2FKGG.
